# SDR AALA20060459

- Difficulty date: July 15, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROW 24 INOPERATIVE.  REPLACED WIRING HARNESS FOR EMERGENCY LIGHTS AT SEAT ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.
